2019
Том 71
№ 6

All Issues

Mel'nikov A. I.

Articles: 2
Article (Russian)

Random integral manifolds of systems of differential equations with unbounded operator in a Banach space

Kolomiyets V. G., Mel'nikov A. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 12. - pp. 1609–1614

We establish existence conditions for a random integral manifold of a certain class of differential systems with unbounded sectorial operator and random right-hand side in a Banach space.

Article (Ukrainian)

Averaging of stochastic systems of integral-differential equations with "Poisson noise"

Kolomiyets V. G., Mel'nikov A. I., Mukhitdinov T. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 273–277